# SDR 05FDEA02036

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR PANEL 241KJ IS CRACKED AT SEAT TRACK ATTACH POINT.  REPLACED FLR PNL ON TRAVELER NR T5/530789 REF SRZ-25-005.
